# SDR 95ZZZX2148

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007506
- Condition: Malfunction
- Location: Engine
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED THE ENGINE DROOPED AT HIGH POWER.  REMOVED AND REPLACED GOVERNOR, CURED THE PROBLEM.  UNIT SENT IN FOR REPAIR ON ALLISON REPORT NR A 160111.
